Show simple item record

dc.contributor.authorCichacz, Sylwia
dc.contributor.authorFronček, Dalibor
dc.contributor.authorKovář, Petr
dc.date.accessioned2012-12-03T11:44:20Z
dc.date.available2012-12-03T11:44:20Z
dc.date.issued2013
dc.identifier.citationEuropean journal of combinatorics. 2013, vol. 34, issue 1, p. 104-110.cs
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/10084/95773
dc.description.abstractR. Häggkvist proved that every 3-regular bipartite graph of order 2n with no component isomorphic to the Heawood graph decomposes the complete bipartite graph K6n,6n. In (Cichacz and Fronček, 2009) [2] the first two authors established a necessary and sufficient condition for the existence of a factorization of the complete bipartite graph Kn,n into certain families of 3-regular graphs of order 2n. In this paper we tackle the problem of decompositions of Kn,n into certain 3-regular graphs called generalized prisms. We will show that certain families of 3-regular graphs of order 2n decompose the complete bipartite graph View the MathML source.cs
dc.format.extent498332 bytescs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherElseviercs
dc.relation.ispartofseriesEuropean journal of combinatoricscs
dc.relation.urihttp://dx.doi.org/10.1016/j.ejc.2012.07.018cs
dc.titleDecomposition of complete bipartite graphs into generalized prismscs
dc.typearticlecs
dc.identifier.locationNení ve fondu ÚKcs
dc.identifier.doi10.1016/j.ejc.2012.07.018
dc.rights.accessopenAccess
dc.type.versionsubmittedVersion
dc.type.statusPeer-reviewedcs
dc.description.sourceWeb of Sciencecs
dc.description.volume34cs
dc.description.issue1cs
dc.description.lastpage110cs
dc.description.firstpage104cs
dc.identifier.wos000310110100010


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record